Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

2 year old child, constipation, hard stools, low appetite, having food with fibre. Causes for symptoms?

my child is 2yr. first time constipation . passing with suppositories help . very hard stool . 2days constipation then he vomited,then i givensuppositories. then he pass . refusing food always. forcefully eating. no interest to take food . he is very thin. his food are kichadi(started less than a week and good in fiber sir my son have constipation just a week . 3 episods.very hard stool. using suppo.he is very thin refusing allfoods since one year. no interest to eat. food are having fiber. 0
Asked On : Sat, 20 Oct 2012
Answers:  1 Views:  89
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Ayurveda Specialist 's  Response
At this age constipation is common in most of children.

Plenty of water
High fiber diet(as you are giving)
Encourage to spend time in toilet after meal.
Apply warm and moist cloth to the anus, its stimulate bowel movement.
Adopting healthy bowel habit.

" i wish your chil good health"
Answered: Wed, 14 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor